# SDR SWIA202512190829

- Difficulty date: August 29, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER SKIN HAS SEVERAL JO-BOLTS THAT ARE NOT PROPERLY INSTALLED.  REPAIRED OVERSIZED HOLES AND INSTALLED FASTENERS IAW REO 601R-52-41-537 REV--.  COMPLETED TASK CARD 51-900-1003-SKY.
